# SDR UIEA2011080300417

- Difficulty date: August 3, 2011
- Submitted: August 6, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION VISUALLY FOUND CHAFING DAMAGE ON FRAME PN 65B04600-7 AT STA 1980 AND COMMON TO STRINGERS 22R AND 23 R.  THIS WAS DOCUMENTED ON NRC 51305. (THE DAMAGE WAS REPAIRED BY BLENDING OUT THE CHAFE MARKS. THE BLENDED AREAS WERE HFEC INSPECTED TO ENSURE CRACK FREE CONDITION.  REPAIR REINFORCEMENT ANGLE AND FILLERS WERE MADE FROM 7075-T6 MATERIAL. THE PARTS AND REPAIR AREA WERE TREATED AND PRIMED IAW SRM AND FAY SEALANT USED BETWEEN ALL PARTS.)
